# SDR CA140318004

- Difficulty date: March 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 1265
- Condition: Broken
- Location: Rt Mlg Uplock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, FINAL CONFIG, FINAL CHECK-CONFIRM LG 3 GREEN.  3 GREEN AND 1 RED, RT MLG, WERE INDICATED.  THE CREW INITIATED A GO AROUND REPORTING TECHNICAL REASONS. ALT MLG INDICATION WAS 3 GREEN, VISUAL CHECK FROM THE CABIN CONFIRMED THAT THE GEAR WAS DOWN BUT THE CREW WERE STILL UNSURE WHETHER IT HAD BEEN LOCKED INTO THE DOWN POSITION.  EMERGENCY SERVICES WERE REQUESTED, THE AC LANDED SAFELY AND TAXIED TO THE APRON.  MLG UPLOCK ACTUATOR EXTENSION SPRINGS HAVE BOTH BEEN FOUND BROKEN. BOTH SPRINGS HAVE BEEN REPLACED.  ACFT WAS RETURNED TO SERVICE.  RELATED SB 8-32-151, INTRODUCES A MORE ROBUST SPRING.
